What could be irritating, stinging, red line between my breasts?
There is a red, ititatating upside down y between my breasts, and it stings really badly. I've only noticed it for a few days now, but It looks like it could start bleeding. Help? It hurts! I've read that it could be breast cancer, which really scares me...
Redness on your skin can be caused by a number of various conditions. You should contact your physician to describe your symptoms and undergo a physical examination. Important points to bring up with your doctor include when you first noticed the red line, when it began to sting/irritate you, whether it has gotten better or worse since you first noticed it, whether you notice any alleviating or aggravating factors, and whether you noticed any discharge or drainage from the area. Additionally, you should comment on whether you may have noticed any lumps/bumps in your breasts and whether you have had nipple discharge. Redness and irritation on your skin can be due to cellulitis, an infection of your skin that can be caused by a number of bugs including bacteria or fungi. If you have had recent trauma or a cut near your breasts, that may have increased your susceptibility. You may also have developed dermatitis from contact with clothing, detergent, or other irritant. You may have heat rash. Redness and irritation can also be a sign of breast cancer. It is not possible to receive a diagnosis without being evaluated by a doctor. You should contact your primary care physician or seek care at your local healthcare center for a diagnosis and potential management options.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.